Sh:245

Bib entry
@article{Sh:245,
 author = {Compton, Kevin Jay and Henson, C. Ward and Shelah, Saharon},
 title = {{Nonconvergence, undecidability, and intractability in asymptotic problems}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {36},
 number = {3},
 year = {1987},
 pages = {207--224},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(87)90017-0},
 mrclass = {03C13 (03C52)},
 mrnumber = {915898},
 mrreviewer = {Charles Steinhorn},
 doi = {10.1016/0168-0072(87)90017-0}
}